Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 56, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 17, 2012, 1:33 PM EDT for Clinton County, Franklin County, St. Lawrence County, New York. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2012, 1:33 PM EDT (17:33 UTC)
- Expired
- Jul 17, 2012, 2:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Clinton County, NY, Franklin County, NY, St. Lawrence County, NY
The radar
The Burlington radar (KCXX), 129 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 1:23 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.6 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
997
WUUS51 KBTV 171733
SVRBTV
NYC019-033-089-171830-
/O.NEW.KBTV.SV.W.0056.120717T1733Z-120717T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
133 PM EDT TUE JUL 17 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLINTON COUNTY IN NORTHERN NEW YORK...
NORTHERN FRANKLIN COUNTY IN NORTHERN NEW YORK...
NORTHEASTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...
* UNTIL 230 PM EDT.
* AT 128 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORM WAS NEAR
CORNWALL...MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
HOGANSBURG...SOUTH BOMBAY...FORT COVINGTON...WEST BANGOR...
CONSTABLE...MALONE...CHURUBUSCO...BRAINARDSVILLE...ELLENBURG
DEPOT...ELLENBURG CENTER...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM TUESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4500 7474 4501 7363 4467 7369 4489 7514
4493 7509 4495 7501 4499 7498 4499 7491
4503 7484
TIME...MOT...LOC 1732Z 280DEG 39KT 4506 7471
$$
KGM2 follow-up statements
114
WWUS51 KBTV 171815
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
215 PM EDT TUE JUL 17 2012
NYC019-033-089-171830-
/O.CON.KBTV.SV.W.0056.000000T0000Z-120717T1830Z/
CLINTON NY-FRANKLIN NY-ST. LAWRENCE NY-
215 PM EDT TUE JUL 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHEASTERN ST. LAWRENCE...NORTHERN FRANKLIN AND NORTHWESTERN
CLINTON COUNTIES IN NORTHERN NEW YORK...
AT 210 PM EDT A SEVERE THUNDERSTORM WAS REPORTED PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS
NEAR NORTH BANGOR...MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
MALONE...WHIPPLEVILLE...BURKE...BRAINARDSVILLE...
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM TUESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4500 7474 4501 7363 4467 7369 4489 7514
4493 7509 4495 7501 4499 7498 4499 7491
4503 7484
TIME...MOT...LOC 1815Z 277DEG 32KT 4486 7432
$$
KGM537
WWUS51 KBTV 171826
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
226 PM EDT TUE JUL 17 2012
NYC019-033-089-171836-
/O.EXP.KBTV.SV.W.0056.000000T0000Z-120717T1830Z/
CLINTON NY-FRANKLIN NY-ST. LAWRENCE NY-
226 PM EDT TUE JUL 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. LAWRENCE...
NORTHERN FRANKLIN AND NORTHWESTERN CLINTON COUNTIES IN NORTHERN NEW
YORK WILL EXPIRE AT 230 PM EDT...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA. THEREFORE THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING
TO EXPIRE.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4500 7474 4501 7363 4467 7369 4489 7514
4493 7509 4495 7501 4499 7498 4499 7491
4503 7484
TIME...MOT...LOC 1826Z 277DEG 32KT 4485 7418
$$
KGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 1:01 PM EDT, 32 minutes earlier.
Area forecast discussion, Jul 17, 1:01 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 101 PM EDT TUE JUL 17 2012 .SYNOPSIS... A WARM AND HUMID AIR MASS WILL CONTINUE OVER THE NORTH COUNTRY TODAY...BEFORE MUCH DRIER AND COOLER AIR ARRIVES BY WEDNESDAY...AND REMAINS OVER THE NORTHEAST INTO THIS UPCOMING WEEKEND. A SURFACE COLD FRONT WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TODAY...SOME OF WHICH COULD BE STRONG TO SEVERE. OTHER THAN A FEW SHOWERS OR STORMS ACROSS SOUTHERN VERMONT WEDNESDAY...THE REMAINDER OF THE WEEK WILL BE COOLER AND DRY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AS OF 1250 PM EDT TUESDAY...NO BIG CHANGES TO THE ONGOING FORECAST. STILL EXPECTING IT TO GET RATHER BUSY THIS AFTERNOON INTO EARLY EVENING. THE EARLY AFTERNOON FORECAST UPDATE JUST FEATURES MINOR TWEAKS, PRIMARILY TO POP FIELDS, BASED ON LATEST RADAR TRENDS AND GUIDANCE FROM VARIOUS SHORT TERM MODELS (LOCAL WRF MODELS AND HRRR). STILL ANTICIPATE PRIMARY ACTION TO POP ALONG THE COLD FRONT THAT IS SLOWLY SAGGING SOUTHWARD INTO EASTERN ONTARIO/SOUTHERN QUEBEC. FRONT IS JUST NORTH OF BOTH OTTAWA AND MONTREAL. CLEARING TO THE SOUTH OF THE FRONT, HAS MADE THE ATMOSPHERE QUITE UNSTABLE. CAPE PUSHING 2500 J/KG IN THE ST LAWRENCE VALLEY, NEAR 1000 J/KG ELSEWHERE. LOCAL MESO ANALYSIS STILL SHOWING SOME CIN ACROSS VERMONT, SO STILL A CAP IN PLACE. NOT SO MUCH TO OUR WEST -- IN FACT, CELLS ARE NOW POPPING QUICK IN ONTARIO WHERE THE AIRMASS IS THE JUCIEST. ANTICIPATE SOME SORT OF SEVERE WATCH TO BE NEEDED THIS AFTERNOON, SO STAY TUNED. ALSO WILL BE MONITORING FLASH FLOOD THREAT. THINK IN GENERAL IT'S RATHER LOW, BUT ISOLATED FLASH FLOODING CAN'T BE RULED OUT. PRECIPITABLE WATER VALUES ARE QUITE HIGH, NEAR 2 INCHES, AND THERE IS SOME CONCERN FOR TRAINING THUNDERSTORMS TO HAPPEN AS THE LINE PUSHES SOUTHWARD. THINKING RIGHT NOW THAT NORTHERN/NORTHEAST VERMONT HAS HIGHER RISK OF FLASH FLOODING DUE TO THE RAIN THIS MORNING. ANYWAY, BUCKLE UP FOR A BUMPY RIDE FOR THE REST OF THE AFTERNOON... && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/... AS OF 454 AM EDT TUESDAY...FOR WEDNESDAY...STILL SOME UNCERTAINTY AS TO HOW FAR SOUTH THE COLD FRONT WILL MAKE IT BY DAYS END. THERE ARE SOME INDICATIONS THAT IT MAY LINGER ACROSS SOUTHERN VERMONT... WHICH COULD RESULT IN A CONTINUED CHANCE FOR A FEW SHOWERS AND STORMS. HAVE THEREFORE KEPT IN CHANCE POPS FOR SOUTHERN ZONES WEDNESDAY...WITH MAINLY DRY CONDITIONS FURTHER NORTH. IT WILL BE COOLER AND MORE COMFORTABLE WITH HIGHS ONLY IN THE LOWER TO MID 80S...AND DEWPOINTS MAINLY IN THE UPPER 50S. A GENERAL CLEARING TREND IS THEN EXPECTED FOR WEDNESDAY NIGHT WITH TEMPERATURES COOLING INTO THE 50S...EXCEPT 40S IN THE ADIRONDACKS AND NORTHEAST KINGDOM. UPPER LEVEL TROUGH WILL BE OVER EASTERN CANADA THURSDAY...WHILE SURFACE HIGH PRESSURE BUILDS INTO THE FORECAST AREA. THE RESULT WILL BE PARTLY TO MOSTLY SUNNY SKIES WITH HIGH TEMPERATURES MAINLY IN THE 70S. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... AS OF 345 AM EDT TUESDAY...HIGH PRESSURE BUILDS SOUTH OVER THE REGION FROM EASTERN CANADA THURSDAY NIGHT. RIDGE WILL BE IN PLACE OVER THE NORTH COUNTRY RIGHT INTO THE UPCOMING WEEKEND PROVIDING A NICE STRETCH OF DRY WX. MDLS SHOW UPPER TROUGH THAT MAY LINGER OVER THE NEW ENGLAND COAST ON SATURDAY. FOR NOW WILL LEAVE OUT MENTION OF PRECIP. STRONG SFC HIGH PRESSURE MAY PROVIDE TOO DRY AN AIRMASS...BUT CAN NOT RULE OUT INCR CLDS FOR SOUTHERN AND EASTERN ZONES OF VT LATE IN THE DAY SATURDAY. RIDGE BREAKS DOWN SATURDAY NIGHT MVG OFFSHORE...ALLOWING FOR WK FRNTL BOUNDARY TO SLOWLY TRAVERSE AREA. LATEST GFS/ECMWF BOTH SHOW WK QPF POTENTIAL AS FRNT WEAKENS. WILL LEAVE POPS DOWN NEAR SL CHANCE ATTM. TROUGH STALLS OVER THE EASTERN SEABOARD WITH RIDGE WELL OFFSHORE SO PLAN ON LEAVING MENTION FOR -RW IN FOR NOW. CLRING RESUMES LATE MONDAY INTO MON NGT AS ANOTHER RIDGE WORKS OUT OF CENTRAL CANADA. TEMPS THRU PERIOD MAINLY NORMAL THRU EXTENDED. SOME LOWS FOR THURSDAY/FRIDAY NIGHTS WILL BE BLW NORMAL WITH NORTHERLY WINDS INITIALLY...THEN RIDGE CREST OVER CWA WITH CLR SKIES FRI NGT. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... THROUGH 12Z WEDNESDAY...MIX OF VFR/MVFR CONDITIONS AS -RW/-TRW BEGINS TO WORK INTO AREA. VSBY DOWN TO 3-5SM AT TIMES WITH RAIN AND FOG. WINDS WSW 5 TO 15KT WITH GUSTS UP TO 25 KTS. SOME LLWS AT MSS/SLK THRU 14Z. AFT 00Z WITH FRNT...FG WILL DEVELOP AND LWR VSBY AROUND 3-6SM(1SM MPV/SLK) AND WINDS WILL SHIFT WNW. OUTLOOK 12Z WEDNESDAY THROUGH SATURDAY... 12Z WEDNESDAY THROUGH 00Z THURSDAY...LINGERING SHOWERS/STORMS DISSIPATE/MOVE SOUTHEASTWARD. SOME POSSIBLE IFR MIST/FOG TUESDAY EVENING AT MPV/SLK WITH VFR CONDITIONS EXPECTED FOR WEDNESDAY. 00Z THURSDAY THROUGH 18Z SATURDAY...VFR. && .EQUIPMENT... IMPORTANT RADAR UPGRADES ARE IN PROGRESS... THE WSR-88D IN FORT DRUM NEW YORK (KTYX) HAS BEEN RETURNED TO NORMAL OPERATIONS. THE WSR-88D IN COLCHESTER VERMONT (KCXX) IS SCHEDULED NEXT FOR ITS DUAL-POLARIZATION UPGRADE. WORK WAS SCHEDULED TO BEGIN TUESDAY (7/17)...BUT DUE TO IMPENDING SEVERE WEATHER HAS BEEN DELAYED UNTIL WEDNESDAY (7/18). ONCE WORK COMMENCES THE RADAR WILL BE DOWN FOR APPROXIMATELY 4-7 DAYS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...RJS NEAR TERM...NASH SHORT TERM...RJS LONG TERM...JN AVIATION...JN/LOCONTO EQUIPMENT...
Hazardous weather outlook, Jul 17, 3:57 AM EDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 357 AM EDT TUE JUL 17 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-180800- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 357 AM EDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE NORTH COUNTRY TODAY AS A STRONG COLD FRONT MOVES INTO THE AREA. THE POTENTIALLY SEVERE STORMS WILL MOVE INTO NORTHERN PORTIONS OF NEW YORK AND VERMONT BY EARLY AFTERNOON AND THEN PROGRESS SOUTHEAST ACROSS THE REGION THROUGH THE AFTERNOON AND EVENING HOURS. THE PRIMARY THREAT FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS...WITH FLASH FLOODING AND LARGE HAIL BEING SECONDARY HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 17, 11:50 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1150 AM EDT TUE JUL 17 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-171900- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 1150 AM EDT TUE JUL 17 2012 ...SEVERE THUNDERSTORMS AND POSSIBLE FLASH FLOODING EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS THE NORTH COUNTRY... THUNDERSTORMS WILL DEVELOP BY EARLY AFTERNOON JUST NORTH OF THE INTERNATIONAL BORDER, AND MOVE INTO NORTHERN SECTIONS OF VERMONT AND NEW YORK BY MID-AFTERNOON. THE STORMS WILL CONTINUE TO MOVE SOUTHEAST, AND INTO SOUTH CENTRAL VERMONT BY EARLY EVENING. SOME OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE, PRIMARILY PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. HAIL IS ALSO POSSIBLE WITH THE STRONGEST THUNDERSTORMS AS WELL. ALL THE STORMS WILL PRODUCE HEAVY RAINFALL, AND THERE IS A RISK OF ISOLATED FLASH FLOODING. ALTHOUGH FLOODING COULD OCCUR ANYWHERE, NORTHERN VERMONT IS MORE SUCCEPTIBLE DUE TO RECENT RAINFALL. DEADLY CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO A THREAT WITH ANY THUNDERSTORM. PERSONS ACROSS THE NORTH COUNTRY NEED TO PAY CLOSE ATTENTION TO THE FAST CHANGING WEATHER THIS AFTERNOON, AND BE READY TO MOVE INDOORS WHEN THREATENING WEATHER APPROACHES. PERSONS PLANNING TO BE ON LAKE CHAMPLAIN THIS AFTERNOON SHOULD POSTPONE ACTIVITIES, OR STAY CLOSE TO SHORE TO BE ABLE TO QUICKLY REACH SAFETY BEFORE ANY STORM APPROACHES. CONTINUE TO MONITOR NOAA WEATHER RADIO, LOCAL MEDIA, OR WEATHER.GOV/BURLINGTON FOR WEATHER UPDATES THIS AFTERNOON. NASH
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:30 PM EDT | Special Weather Statement | BTV | Franklin, St. Lawrence | 60 min |
| Jul 17, 3:15 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Franklin, St. Lawrence | 45 min |
| Jul 17, 3:40 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin | 65 min |
| Jul 17, 3:49 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 41 min |
| Jul 17, 3:58 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin, St. Lawrence | 47 min |
| Jul 17, 4:28 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 62 min |
| Jul 17, 4:44 PM EDT | Severe Thunderstorm Warning | BTV | Essex, Franklin, St. Lawrence | 46 min |
| Jul 17, 5:27 PM EDT | Severe Thunderstorm Warning | BTV | Essex, Franklin, St. Lawrence | 48 min |
| Jul 17, 5:29 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 31 min |
| Jul 17, 5:59 PM EDT | Special Weather Statement | BTV | Essex | 31 min |
| Jul 17, 6:14 PM EDT | Special Weather Statement | BTV | Essex | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.